Anyone taking Colostrum?

Discussion in 'Fibromyalgia Main Forum' started by TaniaF, Jul 25, 2006.

  1. TaniaF

    TaniaF Member

    I just started taking Lactoferrin (Colostrum, Lactoferrin) from this site. My doctor is trying to boost my immune system to fight off sinus problems.

    I'm feeling fluish, warm (no fever), fatigued and just awful. Could this be herxing from this antiviral/antibacterial supplement?

    Anyone else on this? Please post.

    Thanks,
    T
  2. TaniaF

    TaniaF Member

    for anyone taking colostrum.
  3. Pianowoman

    Pianowoman New Member

    I think you are likely experiencing a herx reaction. I took it for a while and reacted but a little differently. It is not uncommon to herx with Colostrum. I had to open the capsule and take 1/2 of it for a while until I could tolerate a whole one. Actually, I want to start to take it again.

    There is info here on the board about it if you do a search.

    Kathy.